# SDR UPS08652923

- Difficulty date: July 31, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB - RECEIVED MESSAGE AND FLAP INDICATOR SHOWED LE FLAPS NOT UP. RAN CHECKLISTS.  REMOVED AND REPLACED IAW 27-58-02-4 FLAP POSITION INDICATOR OPERATION CHECKED SATISFACTORY IAW 27-58-00-5.
